Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 358696, 7 pages
http://dx.doi.org/10.1155/2014/358696
Research Article

Determination of an Unknown Coefficient in the Third Order Pseudoparabolic Equation with Non-Self-Adjoint Boundary Conditions

Baku State University, 1148 Baku, Azerbaijan

Received 1 May 2014; Revised 11 July 2014; Accepted 22 July 2014; Published 13 August 2014

Academic Editor: Bo Han

Copyright © 2014 Yashar T. Mehraliyev and Gulshan Kh. Shafiyeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yashar T. Mehraliyev and Gulshan Kh. Shafiyeva, “Determination of an Unknown Coefficient in the Third Order Pseudoparabolic Equation with Non-Self-Adjoint Boundary Conditions,” Journal of Applied Mathematics, vol. 2014, Article ID 358696, 7 pages, 2014. https://doi.org/10.1155/2014/358696.